i’m a 20 year old female and i’ve been taking the diet pills phentermine and hydrochlorothiazide plus two fat burners that was prescribed by a doctor for weight loss. i’ve been taking them for a week now and have lost 10 pounds. i started my period two days ago right on schedule but this period is extremely different from my past periods. i’m used to having heavy periods and bad cramping for the first two days but usually its a pretty steady flow of blood with small clots sometimes, but this month i only cramped a little for a few hours and when i started there was only a little bit of blood when i would wipe for like the first half day. now nothing comes out onto my pad until i go to the bathroom then as soon as i finish peeing very large dark chunky blood clots come flowing out and its get stringy and slimy like. i’ve felt queesy and dizzy all day and have had a really bad head ache. i have this weird feeling in my stomach when i sit down. it sorta feels like everything inside me is all sitting at the bottom of my abdoman. i dont know if the pills are causing these side effects o of it could be something else.